question-icon

What do red colored spots on legs after laser procedure indicate?

default
Posted on Mon, 1 Jun 2015
Question: I had a laser procedure on Friday to remove dark spots on my legs caused from the sun. My spots are now dark red and a couple have blistered. Today a little painful. The owner of the medispa said not to put anything on them. I am concerned she was too aggressive and I want to prevent scarring if I can.
Any recommendations?
doctor
Answered by Dr. Muhammad Ali Rauf (2 hours later)
Brief Answer:
topical lignocane gel can help

Detailed Answer:
Hello

Thank You for contacting HCM. My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. Usually after such treatment topical anesthetic agents are recommended to give soothing effect & reduce pain. You can discuss with your treating doctor about using lignocane gel(topical anesthetic). It will reduce the pain intensity


Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it.
Wishing you good health !!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ali Rauf (18 hours later)
You did not address my concern...scarring. Anything I can put on the sores to reduce scarring and heal faster...aquaphor? Vitamin E? Any vitamin I can take to make my legs heal faster? Did you get the photos I attached??

Thank you
doctor
Answered by Dr. Muhammad Ali Rauf (7 hours later)
Brief Answer:
Please see description

Detailed Answer:
Hello

It will take some time to heal itself. Scarring comes later. At this moment following measures will help for quick recovery:

- Apply Betamethasone as valerate 1mg cream over the lesions thrice a day in small amounts.
- Multivitamin syrup(e.g B-complex) one TSF daily for 10-14 days
- contratubex gel (heparin and allantoin) has shown significance resuls in improving scar. You can use them once your active spots heal.

I will be looking forward for the answers to conclude the discussion in the best interest of yours.
Thank You
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Ali Rauf

General & Family Physician

Practicing since :2013

Answered : 1314 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do red colored spots on legs after laser procedure indicate?

Brief Answer: topical lignocane gel can help Detailed Answer: Hello Thank You for contacting HCM. My name is Dr Muhammad Ali Rauf & i will look into your problem. I have gone through your query and would try to help you in the best possible way. Usually after such treatment topical anesthetic agents are recommended to give soothing effect & reduce pain. You can discuss with your treating doctor about using lignocane gel(topical anesthetic). It will reduce the pain intensity Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it. Wishing you good health !!